# SDR GTIA9900921

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATION 992 LEFT STRINGER 22-23 THERE IS A CLASS III SKIN REPAIR WITH CHERRY RIVETS INSTALLED ALSO NUMEROUS FASTENERS WITH SHORT CENTER TO CENTER SPACING.  REMOVED TEMP REPAIR FABRICATED DOUBLER TRIPLER AND FILLER TRIMMED OUT ADDITIONAL AREA ALODINED AND PRIMED ALL AREAS INSTALLED DOUBLER TRIPLER AND FILLER WET WITH SEAL PER DC9 SRMS 51-10-3, 51-30-5, 51-10-8, 51-10-4, 51-30-2, 51-30-8 AND ENG DRAWING NR 53-990344 REV 1 DATED 3-10-99.  (M)
